Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having cramps, fatigue, aching back, legs, and going bathroom after eating. What could it be?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Good evening,

I am trying to diagnose why all of a sudden since this morning, I've been having cramps, feel fatigued all over, slightly aching back, legs, and whenever I try and eat something, I end up having to use the bathroom only about ten or so minutes later.
* Note: This happened to me one other time a few years ago and eventually, as discomforting as it was, dissipated in about a week. Could it be food poisoning? Just Diaarhea?
Posted Fri, 28 Jun 2013 in General Health
Answered by Dr. Jorge Brenes-Salazar 53 minutes later
dear patient

thanks for your health concerns. the prodromal and constitutional symptoms are highly suggestive of an acute infectious process, and finally the presence of diarrhea localizes the infection to the gastrointestinal tract; it is likely acute diarrhea or gastroenteritis as we call it. more than 95% of the cases they are caused by viruses and just as you mentioned from a few years ago it resolves gradually within a few days. keeping well hydrated is the most important issue

truly yours

Dr Brenes Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor